Gap functions and error bounds for variational-hemivariational inequalities

2020
journal article
article
27
cris.lastimport.wos2024-04-09T23:44:25Z
dc.abstract.enIn this paper we investigate the gap functions and regularized gap functions for a class of variational–hemivariational inequalities of elliptic type. First, based on regularized gap functions introduced by Yamashita and Fukushima, we establish some regularized gap functions for the variational–hemivariational inequalities. Then, the global error bounds for such inequalities in terms of regularized gap functions are derived by using the properties of the Clarke generalized gradient. Finally, an application to a stationary nonsmooth semipermeability problem is given to illustrate our main results.pl
dc.affiliationWydział Matematyki i Informatykipl
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorHung, Nguyen Vanpl
dc.contributor.authorMigórski, Stanisław - 130585 pl
dc.contributor.authorTam, Vo Minhpl
dc.contributor.authorZeng, Shengda - 378084 pl
dc.date.accessioned2020-12-28T09:48:22Z
dc.date.available2020-12-28T09:48:22Z
dc.date.issued2020pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical691-709pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume169pl
dc.identifier.doi10.1007/s10440-020-00319-9pl
dc.identifier.eissn1572-9036pl
dc.identifier.issn0167-8019pl
dc.identifier.project823731 CONMECHpl
dc.identifier.project2017/25/N/ST1/00611pl
dc.identifier.project4004/GGPJII/H2020/2018/0pl
dc.identifier.project440328/PnH2/2019pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/259365
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.envariational-hemivariational inequalitypl
dc.subject.engap functionpl
dc.subject.englobal error boundpl
dc.subject.ensemipermeability problempl
dc.subtypeArticlepl
dc.titleGap functions and error bounds for variational-hemivariational inequalitiespl
dc.title.journalActa Applicandae Mathematicaepl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T23:44:25Z
dc.abstract.enpl
In this paper we investigate the gap functions and regularized gap functions for a class of variational–hemivariational inequalities of elliptic type. First, based on regularized gap functions introduced by Yamashita and Fukushima, we establish some regularized gap functions for the variational–hemivariational inequalities. Then, the global error bounds for such inequalities in terms of regularized gap functions are derived by using the properties of the Clarke generalized gradient. Finally, an application to a stationary nonsmooth semipermeability problem is given to illustrate our main results.
dc.affiliationpl
Wydział Matematyki i Informatyki
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.contributor.authorpl
Hung, Nguyen Van
dc.contributor.authorpl
Migórski, Stanisław - 130585
dc.contributor.authorpl
Tam, Vo Minh
dc.contributor.authorpl
Zeng, Shengda - 378084
dc.date.accessioned
2020-12-28T09:48:22Z
dc.date.available
2020-12-28T09:48:22Z
dc.date.issuedpl
2020
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
691-709
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
169
dc.identifier.doipl
10.1007/s10440-020-00319-9
dc.identifier.eissnpl
1572-9036
dc.identifier.issnpl
0167-8019
dc.identifier.projectpl
823731 CONMECH
dc.identifier.projectpl
2017/25/N/ST1/00611
dc.identifier.projectpl
4004/GGPJII/H2020/2018/0
dc.identifier.projectpl
440328/PnH2/2019
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/259365
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
variational-hemivariational inequality
dc.subject.enpl
gap function
dc.subject.enpl
global error bound
dc.subject.enpl
semipermeability problem
dc.subtypepl
Article
dc.titlepl
Gap functions and error bounds for variational-hemivariational inequalities
dc.title.journalpl
Acta Applicandae Mathematicae
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
20
Views per month
Views per city
Ashburn
3
Dublin
3
Wroclaw
2
Chandler
1
Ennis
1
Downloads
migorski_et-al_gap_functions_and_error_bounds_for_variational_2020.pdf
15